Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 16, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 7, 2017, 3:14 AM CST for Faulkner County, Arkansas. It was in force for 31 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2017, 3:14 AM CST (09:14 UTC)
- Expired
- Mar 7, 2017, 3:45 AM CST
- In force
- 31 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Faulkner County, AR
The radar
The Little Rock radar (KLZK), 35 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 3:19 AM CST | TSTM WND DMG | Conway, AR | POWER POLE WAS DOWNED IN CONWAY |
| Mar 7, 3:20 AM CST | TSTM WND DMG | Conway, AR | SEVERAL TREES WERE BLOWN DOWN. |
| Mar 7, 3:25 AM CST | TSTM WND DMG | Linder, AR | LARGE CEDAR TREE SNAPPED IN HALF AND FELL 10 FEET AWAY FROM BASE OF THE TREE. |
| Mar 7, 3:30 AM CST | TSTM WND DMG | Holland, AR | TREES DOWN IN HOLLAND |
| Mar 7, 3:35 AM CST | TSTM WND DMG | Enola, AR | TREES DOWN IN ENOLA |
| Mar 7, 3:35 AM CST | TSTM WND DMG | Enola, AR | REPORT OF TREES DOWN AND A ROOF BLOWN OFF. |
| Mar 7, 3:40 AM CST | TSTM WND DMG | 3 W Vilonia, AR | SPOTTER ESTIMATED 60 MPH WINDS AND TREE LIMBS DOWN 3 MILES WEST OF VILONIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 9:21 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 9.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.4
The text
As transmitted.
703
WFUS54 KLZK 070914
TORLZK
ARC045-070945-
/O.NEW.KLZK.TO.W.0016.170307T0914Z-170307T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
314 AM CST TUE MAR 7 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Central Faulkner County in central Arkansas...
* Until 345 AM CST
* At 314 AM CST, a severe thunderstorm capable of producing a tornado
was located over Menifee, or near Conway, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Conway... Vilonia...
Enola... Pickles Gap...
Springhill... Toad Suck...
Holland... Hamlet...
This includes Interstate 40 between mile markers 121 and 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3505 9255 3510 9254 3511 9256 3512 9254
3512 9252 3516 9250 3525 9215 3507 9212
TIME...MOT...LOC 0914Z 259DEG 41KT 3512 9252
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
2263 follow-up statements
950
WWUS54 KLZK 070922
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
322 AM CST TUE MAR 7 2017
ARC045-070945-
/O.CON.KLZK.TO.W.0016.000000T0000Z-170307T0945Z/
Faulkner AR-
322 AM CST TUE MAR 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR EAST
CENTRAL FAULKNER COUNTY...
At 322 AM CST, a severe thunderstorm capable of producing a tornado
was located over Pickles Gap, or near Conway, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Conway... Vilonia...
Enola... Pickles Gap...
Springhill... Holland...
Hamlet...
This includes Interstate 40 between mile markers 124 and 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3506 9244 3516 9247 3525 9215 3507 9212
TIME...MOT...LOC 0922Z 259DEG 41KT 3514 9240
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
226325
WWUS54 KLZK 070927
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
327 AM CST TUE MAR 7 2017
ARC045-070945-
/O.CON.KLZK.TO.W.0016.000000T0000Z-170307T0945Z/
Faulkner AR-
327 AM CST TUE MAR 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR EAST
CENTRAL FAULKNER COUNTY...
At 327 AM CST, a severe thunderstorm capable of producing a tornado
was located near Springhill, or 8 miles northeast of Conway, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Vilonia... Enola...
Holland...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3509 9238 3518 9236 3525 9215 3510 9212
TIME...MOT...LOC 0927Z 259DEG 41KT 3515 9232
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
226569
WWUS54 KLZK 070932
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
332 AM CST TUE MAR 7 2017
ARC045-070945-
/O.CON.KLZK.TO.W.0016.000000T0000Z-170307T0945Z/
Faulkner AR-
332 AM CST TUE MAR 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR EAST
CENTRAL FAULKNER COUNTY...
At 332 AM CST, a severe thunderstorm capable of producing a tornado
was located over Enola, or 13 miles northeast of Conway, moving east
at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Enola... Holland...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3512 9229 3517 9230 3525 9215 3512 9212
TIME...MOT...LOC 0932Z 258DEG 41KT 3517 9223
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
226What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 6, 11:40 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Mar 6, 11:40 PM CST, 3 hours 34 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 1140 PM CST Mon Mar 6 2017 .Aviation... Overall VFR ceilings with patchy MVFR conditions will start the forecast. An area of light rain and showers, with only isolated thunder, will initially move northeast over eastern to southeastern AR late this early evening. Isolated other convection will be seen central to western areas. Overnight, the convection will overspread the state from the west, as a cold front and upper system move through the region. Strong to severe storms will be seen ahead and along the front, starting in the northwest, and gradually moving southeast to central then southern AR by sunrise Tuesday. All Tafs will be affect. Additional MVFR and areas of IFR will be seen after midnight and with the stronger convection. Winds will be south at 10 to 20 mph with some higher gusts, then switch to the west to northwest behind the front and be 10 to 20 mph. Low level wind shear will be seen ahead of the front, as a low level jet has set up over AR late this evening and into the overnight hours and will affect most Taf sites. The shear will lower behind the cold front. (59) && .Prev Discussion.../ Issued 830 PM CST Mon Mar 6 2017/ .Discussion... Overall forecast on track. Evening convection has been light over AR with a bit lack of upper lift, but are now seeing additional convection forming over northwest AR. But later this evening and into the overnight, better lift will be seen as the upper level low pressure trough swings closer to AR, and the cold front moves through AR overnight. All other factors are present in the atmosphere, good moisture, enough of instability, and speed and directional shear with the wind fields in the atmosphere. Still do expected isolated strong to severe storms before the cold front, while the better chance will be seen along the boundary. Damaging winds, large hail and isolated tornadoes are expected. Timing of the main storms with the cold front remain around 8 PM to midnight in northwest AR, midnight to 5 AM for central, and 4 AM to sunrise Tuesday for eastern to southeastern areas. Otherwise, lows tonight will be from the 40s to 50s north, the 50s to 60s central, to 60s south. Temperatures will quickly lower behind the cold front overnight. Winds will also be elevated from the northwest then become west later in the day. Clouds will break and partly to mostly sunny conditions will be seen later Tuesday, with highs in the 50s to 60s. Late evening update will mainly fine tune convection chances. (59) && .Prev Discussion.../ Issued 256 PM CST Mon Mar 6 2017/ .SHORT TERM...Tonight Through Wednesday Light showers were in place around the state for much of the day today with overcast skies. Through the day today have continued to see temperatures warm across the state with breezy southerly winds. The main focus of the short term is the tonight period as a cold front approaches from the west. Strong warm advection win some locations, will be seen as an upper system and cold front move through the region.ill continue through the evening hours allowing temperatures to remain fairly steady after dark tonight...with dewpoints on the rise as well. Ahead of the cold front...a moderately unstable atmosphere and plenty of wind energy will be in place across the state. Nam and HRRR model soundings show over 1500 j/kg of CAPE and 400+ 0-1 helicity across portions of west central Arkansas. Equally concerning given these and other parameters, is that the HRRR has shown great run to run consistency in developing cells out ahead of the main line across portions of west central Arkansas. Coinciding with these parameters is that in the past few hours, have started to see some breaks in the clouds across portions of Yell, Logan, and Scott counties. Putting the pieces together...it does appear that if enough forcing can be generated the locations where cells could develop ahead of the front would be north and west of an Arkadelphia to Conway to Mountain Home line. If these cells are able to develop...all modes of severe weather will be possible (hail, winds, tornado). This system will evolve very similar to what was seen last week as a cold front will move through the state during the overnight hours. Storms along this front will be linear in nature and lead to a straight line wind threat as it moves quickly through the state. Along these lines of storms, a brief tornado may spin up. Behind the front on Tuesday, dew points will plummet and breezy northwest winds will be seen. This will likely create a slightly elevated wildfire danger. But at this time, it does appear that a red flag warning will not be needed. && .LONG TERM...Wednesday Night Through Monday Night A few interesting events are shaping up during the extended term. First event will be a frontal boundary sagging down from the north into the state in the Thursday night into Friday time frame. Models generally push the front southward thru the CWA and bring it back north as a warm front later on Friday. Upper level flow will NWLY thru the period, and I am a bit concerned that the front may end up stalling and becoming quasi-stationary, which would lead to the potential for a heavier rain event. Will have to see how this evolves over the next day or two. The bigger focus right now will be on Saturday into Saturday night. Models are showing a vigorous shortwave dropping down, along with an associated cold front moving in from the northwest. At this time this certainly looks like it may have the potential to produce severe weather, although at this range it's tough to make a judgement call on whether or not there will be enough instability. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 57 66 40 69 / 100 50 0 0 Camden AR 66 70 40 73 / 80 80 0 0 Harrison AR 46 63 38 70 / 90 10 0 0 Hot Springs AR 60 69 40 72 / 90 50 0 0 Little Rock AR 64 68 41 72 / 90 60 0 0 Monticello AR 65 69 41 72 / 80 90 10 0 Mount Ida AR 58 66 37 71 / 90 40 0 0 Mountain Home AR 49 64 38 70 / 90 10 0 0 Newport AR 59 66 40 69 / 90 60 0 0 Pine Bluff AR 66 70 41 70 / 80 90 0 0 Russellville AR 56 67 38 71 / 90 20 0 0 Searcy AR 60 68 39 71 / 90 60 0 0 Stuttgart AR 65 69 42 70 / 90 90 0 0 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...65 / Long Term...53
Hazardous weather outlook, Mar 6, 11:37 PM CST, 3 hours 37 minutes before
Hazardous Weather Outlook...Updated National Weather Service Little Rock AR 1137 PM CST Mon Mar 6 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071100- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 1137 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Overnight Scattered showers and thunderstorms are likely overnight ahead of a cold front. Strong to severe thunderstorms are possible tonight and into the early morning hours Tuesday. If storms do become severe, they are capable of producing large hail, and damaging winds, as well as a few tornadoes. In the pre-dawn hours, a cold front will move into Arkansas, with a line of showers and thunderstorms along it. Severe thunderstorms could occur along the front, with damaging wind gusts and large hail. Very brief, weak tornadoes are possible as the line of storms moves through, as these can occur in lines of storms. With high moisture content in the atmosphere, stronger storms will be capable of producing locally heavy rainfall, with amounts of an inch or two in a very short time period. This could cause localized flooding issues. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday The line of storms is expected to gradually decrease in intensity as it moves through the state before exiting by early afternoon Tuesday. Behind the front, an elevated wild fire danger will exist as winds become elevated from the northwest and relative humidity values drop Tuesday afternoon. Extra caution should be used when burning. .Spotter Information Statement... Spotter Activation will likely be necessary this evening into the overnight hours. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. Brown/59
In the hours before
Local storm report, Mar 7, 1:34 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
134 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND DMG 2 N SAINT JOE 36.06N 92.81W
03/07/2017 SEARCY AR STORM CHASER
TREES WERE BLOWN DOWN.
&&
57Local storm report, Mar 7, 1:44 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
144 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG PARTHENON 35.95N 93.23W
03/06/2017 NEWTON AR LAW ENFORCEMENT
SEVERAL HOMES HAVE SUFFERED DAMAGE...AND THE POST OFFICE
HAS BEEN DESTROYED. THE ROOF WAS BLOWN OFF OF A
CHURCH...AND SEVERAL ROADWAYS ARE BLOCKED.
&&
THIS IS AN UPDATE TO A PREVIOUS REPORT.
57Special weather statement, Mar 7, 2:32 AM CST, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
232 AM CST TUE MAR 7 2017
ARZ022-031-032-037>044-052>054-070915-
Pope AR-Hot Spring AR-Clark AR-Pulaski AR-Pike AR-Perry AR-Polk AR-
Scott AR-Saline AR-Yell AR-Faulkner AR-Conway AR-Garland AR-
Montgomery AR-
232 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...NORTHERN
PIKE...YELL...POLK...SOUTHEASTERN SCOTT...SOUTH CENTRAL POPE...
PERRY...SOUTHWESTERN CONWAY...SOUTHWESTERN FAULKNER...GARLAND...
NORTHWESTERN SALINE...NORTHWESTERN PULASKI...MONTGOMERY AND WEST
CENTRAL HOT SPRING COUNTIES UNTIL 315 AM CST...
At 232 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sequoya Park to near Hatfield. Movement
was southeast at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hot Springs... Hot Springs Village...
Mena... Danville...
Perryville... Mount Ida...
Glenwood... Ola...
Oppelo... Mountain Pine...
Wickes... Amity...
Grannis... Hatfield...
Norman... Perry...
Oden... Adona...
Houston... Daisy...
A tornado watch remains in effect until 500 AM CST for central and
western Arkansas.
LAT...LON 3457 9446 3522 9304 3499 9242 3425 9331
3418 9382 3419 9385 3419 9393 3426 9392
3427 9394 3435 9394 3436 9425 3421 9424
3419 9425 3419 9447
TIME...MOT...LOC 0832Z 327DEG 17KT 3511 9283 3452 9439
BrownLocal storm report, Mar 7, 2:34 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND DMG SAINT JOE 36.03N 92.80W
03/07/2017 SEARCY AR LAW ENFORCEMENT
HOUSE IS DESTROYED WITH MANY TREES AND POWER LINES DOWN
IN ST. JOE.
&&
EVENT NUMBER LZK1700065
65Special weather statement, Mar 7, 2:38 AM CST, 36 minutes before
Special Weather Statement
National Weather Service Little Rock AR
238 AM CST TUE MAR 7 2017
ARZ007-014>016-024-025-033-034-070915-
White AR-Stone AR-Independence AR-Sharp AR-Izard AR-Woodruff AR-
Jackson AR-Cleburne AR-
238 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE...NORTHWESTERN
WOODRUFF...INDEPENDENCE...SOUTHEASTERN IZARD...JACKSON...NORTHEASTERN
CLEBURNE...NORTHEASTERN WHITE AND SOUTHERN SHARP COUNTIES UNTIL 315
AM CST...
At 237 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from College City to 6 miles west of Concord.
Movement was southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Batesville... Newport...
Bald Knob... Judsonia...
Cave City... Tuckerman...
Diaz... Newark...
Swifton... Pangburn...
Cushman... Mount Pleasant...
Grubbs... Pleasant Plains...
Oil Trough... Concord...
Russell... Jacksonport...
Magness... Sidney...
A tornado watch remains in effect until 500 AM CST for eastern,
central and north central Arkansas.
LAT...LON 3520 9159 3574 9221 3616 9135 3589 9136
3588 9104 3550 9104
TIME...MOT...LOC 0837Z 309DEG 27KT 3612 9095 3569 9196
BrownLocal storm report, Mar 7, 2:58 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM TSTM WND DMG 3 NW PINEVILLE 36.19N 92.14W
03/07/2017 IZARD AR LAW ENFORCEMENT
1 TREE DOWN ACROSS THE ROAD NW OF PINEVILLE.
&&
EVENT NUMBER LZK1700066
65The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 10:40 PM CST | Special Weather Statement | LZK | Boone | 35 min |
| Mar 6, 11:05 PM CST | Special Weather Statement | LZK | Yell | 40 min |
| Mar 6, 11:20 PM CST | Tornado Warning | LZK | Boone, Newton | 40 min |
| Mar 6, 11:25 PM CST | Tornado Warning | LZK | Polk, Scott | 24 min |
| Mar 6, 11:51 PM CST | Special Weather Statement | LZK | Scott | 39 min |
| Mar 6, 11:51 PM CST | Tornado Warning | LZK | Boone, Marion, Newton, Searcy | 39 min |
| Mar 6, 11:55 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 50 min |
| Mar 7, 12:21 AM CST | Tornado Warning | LZK | Montgomery, Polk, Scott | 39 min |
| Mar 7, 12:25 AM CST | Tornado Warning | LZK | Baxter, Marion, Searcy | 35 min |
| Mar 7, 12:33 AM CST | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 42 min |
| Mar 7, 12:36 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Fulton, Izard, Marion, Newton and 1 more | 39 min |
| Mar 7, 12:53 AM CST | Tornado Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 37 min |
| Mar 7, 12:58 AM CST | Severe Thunderstorm Warning | LZK | Logan, Perry, Scott, Yell | 47 min |
| Mar 7, 1:13 AM CST | Special Weather Statement | LZK | Logan | 32 min |
| Mar 7, 1:22 AM CST | Special Weather Statement | LZK | Izard, Johnson, Newton, Pope, Searcy, Stone | 38 min |
| Mar 7, 1:26 AM CST | Tornado Warning | LZK | Fulton, Izard, Sharp | 49 min |
| Mar 7, 1:37 AM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 38 min |
| Mar 7, 1:44 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Searcy and 3 more | 46 min |
| Mar 7, 1:54 AM CST | Tornado Warning | LZK | Fulton, Sharp | 19 min |
| Mar 7, 1:55 AM CST | Tornado Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 50 min |
| Mar 7, 1:59 AM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 46 min |
| Mar 7, 2:12 AM CST | Severe Thunderstorm Warning | LZK | Sharp | 18 min |
| Mar 7, 2:32 AM CST | Special Weather Statement | LZK | Garland, Montgomery, Perry, Polk, Yell | 43 min |
| Mar 7, 2:38 AM CST | Special Weather Statement | LZK | Cleburne, Independence, Jackson | 37 min |
| Mar 7, 2:42 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 48 min |
| Mar 7, 3:05 AM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Perry, White | 40 min |
| Mar 7, 3:26 AM CST | Tornado Warning | LZK | Faulkner, White | 19 min |
| Mar 7, 3:43 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| Mar 7, 4:38 AM CST | Special Weather Statement | LZK | Woodruff | 37 min |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.